# SDR CA150220001

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,692 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10139525
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT DEPARTED WITH 1 ENG. BLEED INOP UNDER MEL. AFTER DEPARTURE, THE REAMING ENGINE BLEED BECAME UNSERVICEABLE. THE FLIGHT LANDED BACK WITHOUT FURTHER INCIDENT.  NR 1 NAPRSOV REPLACED 36-11-03 PB401. ENG RUN CARRIED OUT - CK`D SERV.
